# SDR SWAA2025032609542

- Difficulty date: March 25, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N8514F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36975
- Aircraft time: 26,909 hours, 13,360 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/AS REPORT EMERGENCY EXIT SIGN LIGHT LENSE MISSING ON ONE SIDE AT MID CABIN.<[01] REPLACED MID CABIN EMER. EXIT LIGHTED SIGN LENSE PER AMM 33.51.03; OPS CK NORMAL.
